File(s) not publicly available

Multirate periodic systems and constrained analytic function interpolation problems

journal contribution
posted on 06.12.2017, 00:00 by Li Chai, L Qiu
Multirate periodic systems and some related constrained analytic function interpolation problems are studied in this paper. After showing how to convert a general multirate periodic system to an equivalent linear time invariant (LTI) system with a structural constraint, we formulate some analytic function interpolation problems with such a constraint that can find various applications in the study of multirate and periodic systems. Both the solvability conditions and characterization of all solutions are presented to these constrained interpolation problems.

Funding

Category 2 - Other Public Sector Grants Category

History

Volume

43

Issue

6

Start Page

1972

End Page

1986

Number of Pages

15

eISSN

1095-7138

ISSN

0363-0129

Location

Oxford, United Kingdom

Publisher

Society for Industrial and Applied Mathematics Publications

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Era Eligible

Yes

Journal

SIAM journal on control and optimization.